PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 35--40 (1988)
On the convexity of high order of sequences
G. ToaderCatedra de Mathematici, Institutul Politehnic, Cluj-Napoca, Romania
Abstract: We improve some results of Lackovi\'c and Simi\'c  concerning the weighted arithmetic means that preserve the convexity of high order of sequences.
Classification (MSC2000): 26A51
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts